OLIVIA X M YAO
Articles written in Proceedings – Mathematical Sciences
Volume 127 Issue 3 June 2017 pp 393-410 Research Article
Chen and Huang established some elegant modular relations for the Göllnitz–Gordon functions analogous to Ramanujan’s list of forty identities for the Rogers–Ramanujan functions. In this paper, we derive some new modular relations involving cubes of the Göllnitz–Gordon functions. Furthermore, we also provide newproofs of some modular relations for the Göllnitz–Gordon functions due to Gugg.
Volume 131, 2021
Continuous Article Publishing mode
Click here for Editorial Note on CAP Mode